# SDR DALA2016110108095

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 53,580 hours, 24,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY ROW EXIT LIGHTS AND EMERGENCY ISLE LIGHTS ILLUMINATED W/EMER EXIT LIGHT SWITCH IN AUTO. ONLY SOME LIGHTS ILLUMINATED MIDDLE OVERHEAD EXIT SIGN AND EXIT SIGNS AT 1., 1R, 2L/2R ILOLUMINTED. SOME PATHWAY LIGHTS ALSO, REPLACED EPSU 12WL W/O BATTERY
